# SDR 20001218SH031

- Difficulty date: December 4, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N928AR
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449005
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 75775694E423
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 368 hours
- Component: Heater
- Component part number: B3500
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION WHEN HEATER SWITCH SELECTED ON, HEATER DID NOT IGNITE.  FUEL WAS DRAINING FROM DRAIN.  TROUBLESHOOTING DETERMINED NO COMBUSTION AIR FLOW AND CONTINUITY BETWEEN THE TERMINALS OF P/N 94E42-3, (PIPER P/N 757-756) COMBUSTION AIR SENSE SWITCH.  COMBUSTION AIR BLOWER MOTOR BRUSHES WERE SHORT, AND WERE REPLACED.  COMBUSTION AIR SWITCH WAS REPLACED WITH NEW.  GROUND OPERATIONAL TEST WAS SATISFACTORY.  (X)
